# SDR YENA2025122901274

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N2102J
- Make and model: Airbus A321-271N
- Aircraft serial: 10120
- Aircraft time: 9,158 hours, 2,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 149, JFK-GND. CABIN CREW REPORTED METALLIC SMELLING FUMES, ODORS AT APPROX 2000 FT, ON FINAL APPROACH.  STARTED ON TOD AND LASTED UNTIL LANDING. ODOR INTENSIFIED AROUND SHORT FINAL AND CAUSED NOSE, THROAT & EYE IRRITATION.
